The Michigan Mathematical Journal

Mirror Theorem for Elliptic Quasimap Invariants of Local Calabi–Yau Varieties

Hyenho Lho and Jeongseok Oh

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The elliptic quasi-map potential function is explicitly calculated for Calabi–Yau complete intersections in projective spaces in [13]. We extend this result to local Calabi–Yau varieties. Using this and the wall crossing formula in [5], we can calculate the elliptic Gromov–Witten potential function.

Article information

Michigan Math. J., Volume 67, Issue 3 (2018), 465-484.

Received: 13 October 2016
Revised: 6 February 2018
First available in Project Euclid: 16 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14J33: Mirror symmetry [See also 11G42, 53D37]


Lho, Hyenho; Oh, Jeongseok. Mirror Theorem for Elliptic Quasimap Invariants of Local Calabi–Yau Varieties. Michigan Math. J. 67 (2018), no. 3, 465--484. doi:10.1307/mmj/1529114457.

Export citation


  • [1] M. Agabagic, V. Bouchard, and A. Klemm, Topological strings and (almost) modular forms, Comm. Math. Phys. 277 (2008), no. 3, 771–819.
  • [2] I. Ciocan-Fontanine and B. Kim, Moduli stacks of stable toric quasimaps, Adv. Math. 225 (2010), 3022–3051.
  • [3] I. Ciocan-Fontanine and B. Kim, Wall-crossing in genus zero quasimap theory and mirror maps, Algebr. Geom. 1 (2014), no. 4, 400–448.
  • [4] I. Ciocan-Fontanine and B. Kim, Big I-functions, Development of moduli theory–Kyoto 2013 (O. Fujino, S. Kondō, A. Moriwaki, M.-H. Saito, K. Yoshioka, eds.), Adv. Stud. Pure Math., 69, pp. 323–347, Math. Soc. Japan, Tokyo, 2016.
  • [5] I. Ciocan-Fontanine and B. Kim, Quasimap Wall-crossings and Mirror Symmetry, arXiv:1611.05023.
  • [6] I. Ciocan-Fontanine and B. Kim, Higher genus quasimap wall-crossing for semi-positive targets, J. Eur. Math. Soc. (JEMS) 19 (2017), no. 7, 2051–2102.
  • [7] I. Ciocan-Fontanine, B. Kim, and D. Maulik, Stable quasimaps to GIT quotients, J. Geom. Phys. 75 (2014), 17–47.
  • [8] A. Givental, Equivariant Gromov–Witten invariants, Int. Math. Res. Not. 13 (1996), 613–663.
  • [9] A. Givental, Elliptic Gromov–Witten invariants and the generalized mirror conjecture, Integrable systems and algebraic geometry, Kobe/Kyoto, 1997, pp. 107–155, World Sci. Publ., River Edge, NJ, 1998.
  • [10] S. Hosono, Counting BPS States via Holomorphic Anomaly Equations, preprint, 2002, hep-th/0206206.
  • [11] X. Hu, Localized standard versus reduced formula and genus one Gromov–Witten invariants of local Calabi–Yau manifolds, Int. Math. Res. Not. 20 (2015), 9921–9990.
  • [12] B. Kim, Quantum hyperplane section principle for concavex decomposable vector bundles, J. Korean Math. Soc. 37 (2000), no. 3, 455–461.
  • [13] B. Kim and H. Lho, Mirror theorem for elliptic quasimap invariants, Geom. Topol. 22 (2018), 1459–1481.
  • [14] A. Popa, The genus one Gromov–Witten invariants of Calabi–Yau complete intersections, Trans. Amer. Math. Soc. 365 (2013), no. 3, 1149–1181.